Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 486, NWS Little Rock, AR

December 9, 2012Cleburne County, Independence County, Stone County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 9, 2012, 3:21 PM CST for Cleburne County, Independence County, Stone County, Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2012, 3:21 PM CST (21:21 UTC)
Expired
Dec 9, 2012, 4:00 PM CST
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleburne County, AR, Independence County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 104 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 3:33 PM CSTHAIL 0.75Concord, AR
Dec 9, 4:01 PM CSTHAIL 1Concord, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 2:10 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WUUS54 KLZK 092121
SVRLZK
ARC023-063-137-092200-
/O.NEW.KLZK.SV.W.0486.121209T2121Z-121209T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CST SUN DEC 9 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  WESTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  EXTREME SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 400 PM CST

* AT 319 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF GREERS FERRY DAM...OR 8 MILES NORTH OF HEBER SPRINGS...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...            BATESVILLE...         CONCORD...
  WOODROW...            LOCUST GROVE...       IDA...
  HUTCHINSON...         HUFF...               DRASCO...
  DESHA...              BROWNSVILLE...        BETHESDA...
  BEN...                ALMOND...             WRENTON...
  WOLF BAYOU...         TUMBLING SHOALS...    TANNENBAUM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SUNDAY EVENING FOR
ARKANSAS.

LAT...LON 3584 9164 3559 9156 3552 9205 3567 9210
TIME...MOT...LOC 2122Z 251DEG 26KT 3562 9199

$$

/44
1 follow-up statement
349 
WWUS54 KLZK 092151
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CST SUN DEC 9 2012

ARC023-063-137-092200-
/O.CON.KLZK.SV.W.0486.000000T0000Z-121209T2200Z/
CLEBURNE AR-INDEPENDENCE AR-STONE AR-
351 PM CST SUN DEC 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN STONE...WESTERN INDEPENDENCE AND NORTHEASTERN CLEBURNE
COUNTIES UNTIL 400 PM CST...

AT 347 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTHEAST OF GREERS FERRY DAM...OR 8 MILES NORTHEAST
OF HEBER SPRINGS...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MELROSE...            BATESVILLE...         CONCORD...
  WOODROW...            LOCUST GROVE...       IDA...
  HUTCHINSON...         HUFF...               DRASCO...
  DESHA...              BROWNSVILLE...        BETHESDA...
  BEN...                ALMOND...             WRENTON...
  WOLF BAYOU...         TUMBLING SHOALS...    TANNENBAUM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3584 9164 3559 9156 3552 9205 3567 9210
TIME...MOT...LOC 2151Z 256DEG 28KT 3559 9190

$$

/44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 3:19 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 9, 3:19 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CST SUN DEC 9 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
NOT MANY CHANGES HAVE BEEN MADE TO THE SHORT TERM PERIODS.
SHOWERS/STORMS DEVELOPING ALONG AND NORTH OF THE FRONTAL BOUNDARY
THIS AFTERNOON. THIS WILL CONTINUE INTO TONIGHT...WITH SEVERE
THUNDERSTORMS POSSIBLE. BIGGEST THREAT WILL BE HAIL. HOWEVER...
THERE WILL BE THE POSSIBILITY OF ROTATING UPDRAFTS IN AREAS WHERE
THE WINDS ARE BACKING...AS WELL AS ALONG THE FRONTAL BOUNDARY...
HENCE THE TORNADO WATCH.

ONCE THE FRONTAL PASSAGE OCCURS...THE SEVERE THREAT WILL GREATLY
DIMINISH...WITH PRECIPITATION BECOMING STRATIFORM RAIN...WITH
POSSIBLE BRIEF...ELEVATED THUNDER.

COLD ADVECTION BEHIND THE FRONT IS STRONG...AND TEMPERATURES WILL
DROP RAPIDLY WITHIN AN HOUR OF ITS PASSAGE. BY MORNING...READINGS
ARE EXPECTED TO BE IN THE MID 20S NORTH...MID 30S CENTRAL...AND
NEAR 50 SOUTH. THOUGH MOISTURE CONTENT IS DEBATABLE...ANY
LINGERING PRECIPITATION WILL MIX WITH SLEET/SNOW OR TRANSITION
OVER BEFORE COMING TO AN END DURING THE DAY. THIS WOULD BE MOST
LIKELY ROUGHLY IN AREAS WEST OF A LINE FROM MURFREESBORO...TO
LITTLE ROCK TO NEWPORT.

WARM GROUND TEMPERATURES SHOULD PRECLUDE ANY PROBLEMS. HOWEVER...
WITH THE UPPER WAVE BEHIND THIS FRONT...UPLIFT WILL BE ENHANCED...
AND THERE COULD BE A BRIEF HEAVIER BURST OF PRECIP. IF THIS PANS OUT...
ANY ACCUMULATION WOULD BE LIGHT...LIMITED TO GRASSY AREAS AND
ELEVATED SURFACES...AND OF LITTLE CONSEQUENCE.

COLD HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THE SYSTEM ON
MONDAY. MOST LIKELY...THE COLDEST TEMPERATURES DURING THE DAYLIGHT
HOURS WILL BE MID TO LATE MORNING...WITH A BIT OF A RECOVERY...BEFORE
FALLING RAPIDLY DURING THE EVENING. MOST AREAS DURING THE DAY WILL
LIKELY NOT GET OUT OF THE 30S OR 40S.

COLDEST NIGHTS WILL BE MONDAY AND TUESDAY...WITH TEMPERATURES IN
THE TEENS AND 20S. AIRMASS WILL SLOWLY MODERATE INTO THE LONG
TERM.
&&

.LONG TERM...WEDNESDAY THROUGH SUNDAY
MID WEEK SHOULD REMAIN FAIRLY DRY...WITH MOISTURE RETURN BEGINNING
LATE THURSDAY/FRIDAY OUT AHEAD OF ANOTHER COLD FRONT. THIS WILL
BRING A SLIGHT WARMUP IN TEMPERATURES...ALONG WITH THE NEXT CHANCE
OF SHOWERS AND THUNDERSTORMS. SYSTEM WILL CLEAR OUT OF THE AREA BY
LATE SATURDAY. WITH ZONAL UPPER FLOW AND SURFACE HIGH PRESSURE IN
ITS WAKE...SHOULD BE NO MAJOR WARMUP OR COOLDOWN THROUGH THE
REMAINDER OF THE PERIOD.
&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...AS A STRONG
COLD FRONT MAKES ITS WAY THROUGH THE REGION. COLD AND DRY WEATHER
RETURNS BY MONDAY NIGHT...WITH LOW DAYTIME HUMIDITY THROUGH MUCH
OF THE WEEK /BELOW 30 PERCENT/. BY THE END OF THE WEEK...ANOTHER
SYSTEM WILL APPROACH THE REGION...AND MOISTURE RETURN WILL BE
FAIRLY RAPID.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     32  40  21  44 /  60  30   0   0
CAMDEN AR         41  50  25  49 /  90  60   0   0
HARRISON AR       26  35  18  40 /  30  10   0   0
HOT SPRINGS AR    35  42  23  45 /  50  50   0   0
LITTLE ROCK   AR  35  42  25  46 /  80  50   0   0
MONTICELLO AR     43  52  28  48 / 100  40   0   0
MOUNT IDA AR      33  40  18  46 /  40  40   0   0
MOUNTAIN HOME AR  29  37  19  42 /  30  20   0   0
NEWPORT AR        34  42  23  44 /  80  40   0   0
PINE BLUFF AR     39  48  28  45 /  90  50   0   0
RUSSELLVILLE AR   34  41  19  46 /  30  40   0   0
SEARCY AR         33  41  20  45 /  80  40   0   0
STUTTGART AR      37  45  26  44 /  90  60   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...44 / FIRE WEATHER...57
Hazardous weather outlook, Dec 9, 3:00 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST SUN DEC 9 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101045-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
300 PM CST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SHOWERS AND THUNDERSTORMS WAS FORMING AHEAD OF A COLD
FRONT THAT WAS WORKING ITS WAY SOUTH INTO CENTRAL ARKANSAS. SOME OF
THESE SHOWERS AND THUNDERSTORMS HAVE BECOME STRONG TO SEVERE WITH
GUSTY WINDS AND LARGE HAIL THE PRIMARY CONCERN. ALTHOUGH WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED TORNADO THREAT EXISTS.
LOCALLY HEAVY RAINFALL WILL IS ALSO POSSIBLE.

THE LINE OF STORMS WILL PUSH SOUTHWARD THROUGH THE STATE THIS
EVENING...WITH SEVERE WEATHER EXITING THE STATE DURING THE OVERNIGHT
HOURS. MUCH COLDER AIR WILL SURGE INTO THE STATE BEHIND THIS FRONT
LATE TONIGHT AND INTO MONDAY.

MOST OF THE MOISTURE WILL BE TO THE EAST BY THE TIME THE COLDEST AIR
ARRIVES. HOWEVER...AREAS ACROSS THE NORTH COULD SEE A BRIEF MIX WITH
OR CHANGE OVER TO SNOW LATE TONIGHT. EVEN SO...THE THREAT FOR ANY
WINTER WEATHER HAZARDS ARE EXPECTED TO REMAIN LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL HOURS OF A LIGHT WINTRY MIX WILL BE POSSIBLE EARLY MONDAY
AS COLDER AIR SURGES IN. WHILE THE COLDEST OF THE AIR WILL ARRIVE
AFTER THE BEST MOISTURE EXITS THE STATE...AREAS ALONG A LINE FROM
MURFREESBORO TO LITTLE ROCK TO AUGUSTA MAY SEE A BRIEF CHANGE
OVER TO WINTRY PRECIPITATION. HOWEVER...GROUND TEMPERATURES
SIMPLY REMAIN TOO WARM FOR ANY SIGNIFICANT ACCUMULATION.

ANOTHER STORM SYSTEM WILL MOVE INTO THE CENTRAL PLAINS LATE IN THE
WEEK AND DRAG A COLD FRONT ACROSS THE STATE SATURDAY. THERE ARE
SOME INDICATIONS THIS SYSTEM COULD RESULT IN STRONG TO POSSIBLY
SEVERE THUNDERSTORMS AS IT MOVES THROUGH THE STATE. WITH THE
SYSTEM CLOSE TO A WEEK OUT...IT WILL BE MONITORED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY ACROSS MUCH OF ARKANSAS
THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/224

In the hours before

Special weather statement, Dec 9, 1:46 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
146 PM CST SUN DEC 9 2012

ARZ022-023-031-092030-
CONWAY AR-POPE AR-VAN BUREN AR-
146 PM CST SUN DEC 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...EASTERN POPE AND
NORTHERN CONWAY COUNTIES UNTIL 230 PM CST...

AT 145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF HECTOR...OR 18 MILES NORTHEAST OF
RUSSELLVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...            MT EVANS...           JERUSALEM...
  HECTOR...             CLEVELAND...          CLAUDE...
  CHOCTAW REC AREA...   CHOCTAW...            BROCK CREEK LAKE...
  SCOTLAND...           RUPERT...             MORGANTON...
  FORMOSA...            CULPEPPER...          CRABTREE...
  COGLESVILLE...        BOTKINBURG...         BEVERAGE TOWN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3575 9245 3545 9231 3535 9293 3552 9300
TIME...MOT...LOC 1946Z 248DEG 27KT 3546 9290

/44
Local storm report, Dec 9, 2:05 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 PM CST SUN DEC 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     4 W VIOLA               36.40N 92.06W
12/09/2012                   FULTON             AR   LAW ENFORCEMENT

            A ROOF WAS BLOWN OFF OF AN APARTMENT BUILDING...AS WELL
            AS SEVERAL MOBILE HOMES. THERE WAS ALSO DAMAGE TO
            OUTBUILDINGS AS WELL.

&&

57
Local storm report, Dec 9, 2:36 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CST SUN DEC 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     4 W VIOLA               36.40N 92.06W
12/09/2012                   FULTON             AR   EMERGENCY MNGR

            MODERATE DAMAGE TO AN APARTMENT BUILDING...TWO MOBILE
            HOMES...AND NUMEROUS OUTBUILDINGS. TREES AND POWER LINES
            WERE BLOWN DOWN. THIS REPORT CORRECTS THE TIME OF THE
            EVENT FROM 155 PM TO 1255 PM CST.

&&

28
Local storm report, Dec 9, 3:02 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CST SUN DEC 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 WSW HIGDEN            35.56N 92.24W
12/09/2012  E1.00 INCH       CLEBURNE           AR   TRAINED SPOTTER

&&

28
Special weather statement, Dec 9, 3:11 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
311 PM CST SUN DEC 9 2012

ARZ014-024-092140-
CLEBURNE AR-STONE AR-
311 PM CST SUN DEC 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND CENTRAL
CLEBURNE COUNTIES UNTIL 345 PM CST...

AT 310 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF GREERS FERRY...OR 6 MILES
NORTHEAST OF GREERS FERRY LAKE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WOODROW...            IDA...                DRASCO...
  BROWNSVILLE...        BEN...                WOLF BAYOU...
  TUMBLING SHOALS...    TANNENBAUM...         SCOUT ISLAND...
  OLD HWY 25 REC AREA...                      LITTLE GOAT ISLAND...
  LAKE RIDGE...         GOAT ISLAND...        FIVEMILE...
  DAM SITE MARINA...    CHEROKEE REC AREA...  BULLARD LAKE...
  BEAR MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3578 9186 3554 9184 3551 9210 3568 9216
TIME...MOT...LOC 2111Z 247DEG 30KT 3561 9206

ROOT/59
Special weather statement, Dec 9, 3:18 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
318 PM CST SUN DEC 9 2012

ARZ023-024-092150-
CLEBURNE AR-VAN BUREN AR-
318 PM CST SUN DEC 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN BUREN AND WESTERN
CLEBURNE COUNTIES UNTIL 345 PM CST...

AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF FAIRBANKS...OR 6 MILES
SOUTHWEST OF GREERS FERRY LAKE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GREERS FERRY LAKE...  FAIRFIELD BAY...      GREERS FERRY...
  FAIRFIELD BAY MARINA...                     FAIRBANKS...
  MORGANTON...          HIGDEN...             WHISPERING SPGS...
  SUGAR LOAF REC AREA...                      SUGAR LOAF MTN...
  SOUTH FORK REC AREA...                      SHILOH REC AREA...
  POST OAK...           PALISADES...          NARROWS REC AREA...
  NARROWS MARINA...     MILL CREEK REC AREA...
  LEWALLEN MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3568 9216 3550 9210 3543 9232 3555 9237
TIME...MOT...LOC 2119Z 241DEG 30KT 3550 9230

ROOT/59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 9:59 PM CSTSpecial Weather StatementLZKMontgomery31 min
Dec 8, 10:29 PM CSTSpecial Weather StatementLZKMontgomery46 min
Dec 8, 10:34 PM CSTSevere Thunderstorm WarningLZKMontgomery25 min
Dec 8, 11:01 PM CSTSpecial Weather StatementLZKMontgomery44 min
Dec 8, 11:17 PM CSTSpecial Weather StatementLZKIndependence43 min
Dec 8, 11:22 PM CSTSpecial Weather StatementLZKPolk28 min
Dec 8, 11:53 PM CSTSpecial Weather StatementLZKGarland32 min
Dec 9, 12:04 AM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline26 min
Dec 9, 12:11 AM CSTSpecial Weather StatementLZKFaulkner44 min
Dec 9, 12:12 AM CSTSpecial Weather StatementLZKLonoke48 min
Dec 9, 12:24 AM CSTSevere Thunderstorm WarningLZKGarland, Pulaski, Saline51 min
Dec 9, 12:32 AM CSTSpecial Weather StatementLZKMontgomery33 min
Dec 9, 12:56 AM CSTSpecial Weather StatementLZKWoodruff44 min
Dec 9, 1:03 AM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Saline42 min
Dec 9, 1:10 AM CSTSevere Thunderstorm WarningLZKPulaski, Saline35 min
Dec 9, 1:16 AM CSTSevere Thunderstorm WarningLZKPrairie, White, Woodruff44 min
Dec 9, 1:41 AM CSTSpecial Weather StatementLZKPulaski29 min
Dec 9, 1:44 AM CSTSpecial Weather StatementLZKGarland, Saline31 min
Dec 9, 2:12 AM CSTSpecial Weather StatementLZKSaline28 min
Dec 9, 2:41 AM CSTSpecial Weather StatementLZKPulaski29 min
Dec 9, 3:23 AM CSTSpecial Weather StatementLZKLonoke, Prairie32 min
Dec 9, 3:55 AM CSTSpecial Weather StatementLZKPrairie30 min
Dec 9, 5:17 AM CSTSpecial Weather StatementLZKWhite43 min
Dec 9, 7:52 AM CSTSpecial Weather StatementLZKBaxter43 min
Dec 9, 8:01 AM CSTSpecial Weather StatementLZKSharp29 min
Dec 9, 12:48 PM CSTSpecial Weather StatementLZKFulton47 min
Dec 9, 1:41 PM CSTSpecial Weather StatementLZKIzard44 min
Dec 9, 1:46 PM CSTSpecial Weather StatementLZKVan Buren44 min
Dec 9, 2:05 PM CSTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone40 min
Dec 9, 2:12 PM CSTTornado WarningLZKIzard, Sharp48 min
Dec 9, 2:29 PM CSTSevere Thunderstorm WarningLZKCleburne, Van Buren46 min
Dec 9, 2:54 PM CSTTornado WarningLZKSharp36 min
Dec 9, 3:11 PM CSTSpecial Weather StatementLZKCleburne29 min
Dec 9, 3:18 PM CSTSpecial Weather StatementLZKCleburne32 min
Dec 9, 3:31 PM CSTSevere Thunderstorm WarningLZKCleburne29 min
Dec 9, 3:45 PM CSTSevere Thunderstorm WarningLZKIndependence, Sharp45 min
Dec 9, 4:00 PM CSTSpecial Weather StatementLZKFaulkner45 min
Dec 9, 4:01 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence44 min
Dec 9, 4:09 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner19 min
Dec 9, 4:16 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson44 min
Dec 9, 4:23 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White37 min
Dec 9, 4:44 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson31 min
Dec 9, 4:59 PM CSTSpecial Weather StatementLZKFaulkner31 min
Dec 9, 5:08 PM CSTSevere Thunderstorm WarningLZKFaulkner, Pulaski, White22 min
Dec 9, 5:10 PM CSTSpecial Weather StatementLZKJackson30 min
Dec 9, 5:18 PM CSTSpecial Weather StatementLZKSaline47 min
Dec 9, 5:23 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline37 min
Dec 9, 5:27 PM CSTSpecial Weather StatementLZKWhite43 min
Dec 9, 5:46 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, White29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.